MathSciNet Relay Station
MathSciNet bibliographic data
MR202854 20.72 (20.80)
Todd, J. A. A representation of the Mathieu group $M\sb{24}$ as a collineation group. Ann. Mat. Pura Appl. (4) 71 1966 199–238.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement